You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Corrigenda to John and John

Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 23, No. 3 (Aug., 1961), p. 308
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL:
Page Count: 1
  • Download ($43.95)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page